Journal of Differential Geometry

The Lorentzian splitting theorem without the completeness assumption

Gregory J. Galloway

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 29, Number 2 (1989), 373-387.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214442881

Digital Object Identifier
doi:10.4310/jdg/1214442881

Mathematical Reviews number (MathSciNet)
MR982181

Zentralblatt MATH identifier
0667.53048

Subjects
Primary: 53C50: Lorentz manifolds, manifolds with indefinite metrics

Citation

Galloway, Gregory J. The Lorentzian splitting theorem without the completeness assumption. J. Differential Geom. 29 (1989), no. 2, 373--387. doi:10.4310/jdg/1214442881. https://projecteuclid.org/euclid.jdg/1214442881


Export citation